# SDR USAA2014050600017

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 61,668 hours, 8,486 cycles
- System (JASC): 2330 · Entertainment System
- Part: Deu
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT 3L SLIDE BOTTLE & DOOR REPORT LOW ON CIDS PANEL.  REPLACED DEU 300RH5.
